... have some serious illness. I have no energy since I stArted the taper. I was tAking 100 Mg. Is it normal to feel this bad this long?
I am so sorry you are feeling bad. Is this a taper your dr advised? Or one you are doing on your own? Maybe you are doing it too fast, too much too fast?
Why are you coming off of it? Have you called your Dr? If not I would. Maybe you could slow down the taper, add something to ease side effects??? Is it just energy that's the problem? Or are you having actual depression?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 1 answer
Posted 31 Aug 2014 • 1 answer
Posted 2 Apr 2016 • 3 answers
Posted 24 Apr 2017 • 2 answers
Tapering Klonopin from .5 to .25 tonight and hoping to sleep. Anyone on this dose or taper regiment?
Posted 22 hours ago • 0 answers